MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER
Model Number 412005
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 1: customer reports foreign matter during use.No injury reported.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).Three samples with packaging returned for evaluation.A visual inspection and a physical test for flow was conducted as per specification with passing results.It is noted no particulates were observed during visual or physical evaluation per specification.Therefore the defect is not confirmed.Based on the evaluation of the sample returned the defect reported by the customer is not confirmed.Five house retain samples were tested.All samples were visually evaluated per specification with passing results.No damage or foreign matter was observed in any of the samples fluid path.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11527003
Report Number2523676-2021-00073
Device Sequence Number5170046
Product Code LHI
UDI-Device Identifier04022495769633
UDI-Public04022495769633
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number412005
Device Catalogue Number412005
Device Lot Number0061724834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1